# SDR SWAA2021120247178

- Difficulty date: November 24, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE CRACKED.  WELDED CRACK ON ACB; AFT CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1 PARA 4.B. (2) AND (4) FLURESCENT DYE PENETRANT INSPECTED REPAIRED AREA IN ACCORDANCE WITH SOPM 20-20-02 METHOD C. NO CRACKS NOTED.  SANDED REPAIR WELD SMOOTH PER SRM 53-60-15-2R PARA 4.B.(5); [05] VERIFIED CORRECTIVE ACTION STEP 4.  TREATED; PRIMED AND APPLIED A COAT OF STRIPPABLE PARTING AGENT TO ALL FAYING SURFACES OF THE CORNER SCUFF PLATE AND FUSELAGE SKIN/REPAIR PARTS IAW SRM 53-60-15-2R-1 PARA 4.B. (6-8). INSTALLED ACB; AFT CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1 PARA 4.B.
